# SDR UPS99229342

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Corroded
- Location: Wing/Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI ON INSPECTION OF UNDERWING FAIRINGS, NR 3430 FOUND TO HAVE A NUMBER OF  SMALL GOUGES ON MAIN CENTER FRAME AND CORROSION ON FWD FRAME LOWER CHORD I/B.  SMALL GOUGES BLENDED OUT AND FOUND WITHIN LIMITS.  FWD FRAME LOWER CHORD REPAIRED IAW SRM 51-40-4 FIG 3.
